# SDR ASMF200605001

- Difficulty date: May 10, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N703AM
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27203
- Aircraft time: 30,771 hours, 25,642 cycles
- Engine: Pwa PW2037
- Engine time: 30,867 hours, 11,789 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF DURING LEFT ENGINE START, THE -L GEN- AND -LOW OIL PRESSURE- LIGHTS TURNED ON AND EGT REACHED 430 DEGREES CELSIUS.  THE MAINTENANCE PAGE WAS CHECKED VERIFING THE EXCEDENCIES PARAMETERS, BEING ALL CORRECT.  LEFT ENGINE START WAS PERFORMED IAW MM 71-00-00, ALL CORRECT.  DURING OVERNIGHT CHECK, FIM 73-21-00 PROCEDURE WAS PERFORMED AND ALL PARAMETERS WERE CORRECT.
